Average norms of polynomials

Research output: Contribution to journalArticlepeer-review


We present an explicit formula for the average L-norm over all the polynomials of degree n with coefficients in T, where T is a finite set of complex numbers and α is a positive integer.

Original languageEnglish
Pages (from-to)698-708
Number of pages11
JournalAdvances in Applied Mathematics
Issue number4
StatePublished - May 2004

Bibliographical note

Funding Information:
E-mail address: toufik@math.haifa.ac.il, tmansur11@hotmail.com. 1Research financed by EC’s IHRP Programme, within the Research Combinatorics in Europe,” grant HPRN-CT-2001-00272.

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'Average norms of polynomials'. Together they form a unique fingerprint.

Cite this